# SDR UALA2012120306908

- Difficulty date: December 1, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 62,290 hours, 23,512 cycles
- Engine: Iae V2527A5
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Part serial: 4625
- Condition: Worn
- Location: Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE IS WORN TO ULTIMATE LIMIT AND NEEDS TO BE REPLACED.  RESET NR 3 BRAKE SAFETY VALVE AND FLOW AND BRAKE ACTUATION NOW NORMAL.  BRAKE ASSY REPLACED UNDER SEPARATE WRITE UP.
